Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Some new aspects of rational interpolation


Authors: Claus Schneider and Wilhelm Werner
Journal: Math. Comp. 47 (1986), 285-299
MSC: Primary 65D05; Secondary 41A20
DOI: https://doi.org/10.1090/S0025-5718-1986-0842136-8
MathSciNet review: 842136
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new algorithm for rational interpolation based on the barycentric formula is developed; the barycentric representation of the rational interpolation function possesses various advantages in comparison with other representations such as continued fractions: it provides, e.g., information concerning the existence and location of poles of the interpolant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D05, 41A20

Retrieve articles in all journals with MSC: 65D05, 41A20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1986-0842136-8
Article copyright: © Copyright 1986 American Mathematical Society